Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 09:13:17 AM

Login with username, password and session length


Members
  • Total Members: 23784
  • Latest: corydon
Stats
  • Total Posts: 643520
  • Total Topics: 48966
  • Online Today: 174
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 3 and 1/2 weeks after starting Atripla.  (Read 2112 times)

0 Members and 1 Guest are viewing this topic.

Offline zenacupuncture

  • Member
  • Posts: 7
3 and 1/2 weeks after starting Atripla.
« on: March 04, 2009, 12:19:53 AM »
Hi guys. New member here and just wanted to share some good news with you all. I just got out from the hospital in Jan due to PCP and my blood test show my VL was 178K. My ID suggested that I should try Atripla. (I've been Poz more than 11 years but have not tried any HIV med since  a severe side effects of Combivir or AZT in 1997) . I've been very healthy since until the episode of PCP almost killed at the end of last year. I decided to take my ID doc advices and started the treatment with Atripla. Few side effects like vertigo, dizziness the first couples of days and some rash appeared after the 1st week and still has some slight rash now. The good new is after 3 and 1/2 weeks on Atripla my VL went from 178K to only 74. Yes, only 74! It's so amazing and I am very happy with the result. Thanks all for reading my post and I will keep you all posted of any improvement.

Offline keyite

  • Member
  • Posts: 514
Re: 3 and 1/2 weeks after starting Atripla.
« Reply #1 on: March 04, 2009, 11:53:43 AM »
Well, that is an excellent response - you're just on the cusp of undetectable so it's bound to happen very soon. Atripla is a bit of a trip initially but there's every chance you'll feel nothing much in a month or two's time..  ;)

Offline zenacupuncture

  • Member
  • Posts: 7
Re: 3 and 1/2 weeks after starting Atripla.
« Reply #2 on: March 05, 2009, 06:43:58 PM »
Thanks !!!!

Offline J.R.E.

  • Member
  • Posts: 7,217
  • Joined Dec-2003 Living positive, since 1985.
Re: 3 and 1/2 weeks after starting Atripla.
« Reply #3 on: March 05, 2009, 08:16:44 PM »
Hello,

Welcome ! And congratulations on your results.  How is your t-cell count and percentage at this point ?


Take care of yourself----Ray


Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline zenacupuncture

  • Member
  • Posts: 7
Re: 3 and 1/2 weeks after starting Atripla.
« Reply #4 on: March 05, 2009, 08:53:29 PM »
My T cell count when I was in hospital was 21 and now is 13 but the ID said that it take time for T4 cell count to go up. I hope so. Thanks Ray.

Offline zenacupuncture

  • Member
  • Posts: 7
Re: 3 and 1/2 weeks after starting Atripla.
« Reply #5 on: March 05, 2009, 08:54:58 PM »
And my CD4/CD8 ratio is very low 0.03

Offline jayjax

  • Member
  • Posts: 83
Re: 3 and 1/2 weeks after starting Atripla.
« Reply #6 on: March 07, 2009, 11:51:14 AM »
zenacupuncture,

Great news.  Atripla will be  your best friend shortly. Keep taking the meds and hopefully any side effects will go away.  I've been on Atripla since Nov 08 and my VL went from 7K to 70 10 wks.  However, my CD4 went down from 268 to 195.  I was worried but my ID doc reassured me that these numbers can change, not to get worried too soon and allow the VL to get to undetectable levels.  Once this happens you should see your CD4 increase, but it may take time for your immune system to heal.

Keep us all posted !!!
08 Oct 08:  Diagnosed
18 Oct 08:  1st Lab Work: CD4 - 268, VL 7,000
18 Nov 08:  Started Atripla
28 Jan 09:   CD4 - 195, VL 70
05 May 09:  CD4 - 201, VL = Undetectable
16 Aug 09: CD4 - 235, VL = Undetectable
30 Nov 09 CD4 - 300, VL = Undetectable
30 Mar 10 CD4 - 305, VL = Undetectable
27 Jul 10 CD4 -  301, VL = 100
13 Aug 10 -- Switched to Truvada/Reyataz/Norvir
30 Sep 10 --  CD4 598, VL = Undetectable

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.